# SDR UPS08M53933

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 254-F1-008 OF MD11-5100-30530 APPENDIX C ITEM 2 CORROSION FOUND ON FASTENER HOLE ON REPAIR DOUBLER RT SIDE STA 2134 L33R- L35R.  REMOVED REPAIR, FABRICATED, AND INSTALLED NEW REPAIR DOUBLER IAW MD-11 SRM VOL 1 53-00-01 FIG 13.
